IJPAM: Volume 62, No. 2 (2010)

SEMICONJUGATE FACTORIZATION OF NON-AUTONOMOUS
HIGHER ORDER DIFFERENCE EQUATIONS

H. Sedaghat
Department of Mathematics
Virginia Commonwealth University
P.O. Box 842014, Richmond, Virginia, 23284-2014, USA
e-mail: [email protected]


Abstract.We introduce time-dependent form symmetries to obtain semiconjugate factorizations and reductions in orders in a larger set of non-autonomous difference equations than previously considered. We show that there is a substantial class of equations having this feature that includes the general (non-autonomous, non-homogeneous) linear equation with variable coefficients in an arbitrary algebraic field.

Received: June 21, 2010

AMS Subject Classification: 39A10, 65Q10

Key Words and Phrases: non-autonomous difference equations, time-dependent form, semiconjugate factorizations, algebraic field

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 2